| Model Number |
MS1-5590R |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).Device returned to (b)(6).
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019 for an unknown reason.As per the reporter during servicing it was identified that the o-ring was damaged, the lead screw had seized and the drive pin was broken.